MAUDE Adverse Event Report: AESCULAP AG PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; ANASTOMOSIS DEVICES

AESCULAP AG PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM; ANASTOMOSIS DEVICES
Model Number FC700SU
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with fc700su - pas-port proximal anastomosis system.According to the complaint description, the intima-hooks do not fully engage.Pasport has to be uncoupled and the vein has to be removed and put into a second pasport again.Happened during surgery.An additional medical intervention was necessary.Additional information was not provided nor available / was not available.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: the device has been analysed visually.The pas-port device itself is unused.The tip is still intact and the safety switch is in its starting position.The cartridge has obviously been used.The implant on the tip of the cartrdige is deformed.Furthermore, one of the two provided poke-through tools has been used.This tool must be used to fixate the svg on the implant.If this procedure is fulfilled as intended, 9 equally distributed tiny holes should batch history review: the device history records (dhr) were reviewed for the reported lot number; the devices were found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures: based upon the investigation results, there is no indication for a product or manufacturing failure.The investigation into the cause of the reported problem was able to confirm the failure mode.A visual examination revealed the presence of a particle.It is assumed that the poke-through procedure in the course of the conduit loading, was not been carried out correctly, which likely resulted in the observed particle.Therefore, the root cause was determined as being usage related.

Brand Name
PAS-PORT PROXIMAL ANASTOMOSIS SYSTEM
Common Device Name
ANASTOMOSIS DEVICES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11495996
Report Number9610612-2021-00223
Device Sequence Number16858051
Product Code FZP
UDI-Device Identifier04046955241026
UDI-Public4046955241026
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2022
Device Model NumberFC700SU
Device Catalogue NumberFC700SU
Device Lot Number52646001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;